# SDR AALA202103189008

- Difficulty date: March 14, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 25,341 hours, 10,104 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Dr Assist Bottle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR ASSIST BOTTLE LEAKING. REPLACED DIAPHRAGM OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
